# SDR 2006UALA00451

- Difficulty date: March 9, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 51,756 hours, 27,752 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494505
- Condition: Dented
- Location: Horizontal Stab
- Part time: 51,756 hours, 27,752 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB UPPER SKIN DENTED 6 FEET FROM INBD.   NEW REPAIR SKIN SPLICED IN PER AAR EA 1060102.
